# SDR SWAA2015032337701

- Difficulty date: January 31, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 15 - 44.  REPAIRED BEAM IAW SRM.
